View Single Post
Old 04-08-2014   #47
CloakNNNdagger
Hall of Fame
 
CloakNNNdagger's Avatar
 
Join Date: Apr 2004
Posts: 16,480
Rep Power: 266923 CloakNNNdagger is a quality contributor and well respectedCloakNNNdagger is a quality contributor and well respectedCloakNNNdagger is a quality contributor and well respectedCloakNNNdagger is a quality contributor and well respectedCloakNNNdagger is a quality contributor and well respectedCloakNNNdagger is a quality contributor and well respectedCloakNNNdagger is a quality contributor and well respectedCloakNNNdagger is a quality contributor and well respectedCloakNNNdagger is a quality contributor and well respectedCloakNNNdagger is a quality contributor and well respectedCloakNNNdagger is a quality contributor and well respected
Default Re: Jim Kelly announces that he has cancer

Quote:
Originally Posted by Porky View Post
no worries Dr! I appreciate you taking the time to address my concerns.

I've heard of apricot kernels being effective against cancer, and anything that makes the body more alkaline.
The latter is true.....cancer loves an inflammatory acid environment.

As far as the apricot kernels, beads and gords would be as effective. You may remember back in the 60s and early 70s, patients were going to Laitrile clinics in Mexico by the masses to fight every cancer under the sun. Laitrile was the name given to the apricot kernel treatment. Very few survived their cancers or their treatments. Very few people are unaffected by cyanide, which not only kills cancer cells, but also does a good job of killing normal cells. The main active ingredient in Laitrile, Cyanide, accounts for its main mechanism of active. It was given the disingenuous label of "vitamin B17" to sound completely benign.....you aren't afraid of vitamins, are you????


Here is a recent piece from the National Cancer Institute Feb 2014:

Quote:
The side effects associated with laetrile treatment mirror the symptoms of cyanide poisoning. Cyanide is a neurotoxin that can cause nausea and vomiting, headache,[1] dizziness,[2,3] cyanosis (bluish discoloration of the skin resulting from oxygen-deprived hemoglobin in the blood), liver damage,[4,5] hypotension (abnormally low blood pressure),[1,6,7] ptosis (droopy upper eyelid),[8,9] ataxic neuropathies (difficulty walking caused by damaged nerves),[10] fever,[7,8] mental confusion, coma, and death.[6,11,12] Oral laetrile causes more severe side effects than injected laetrile. These side effects can be potentiated (increased) by the concurrent administration of raw almonds or crushed fruit pits, by eating fruits and vegetables that contain beta-glucosidase (e.g., celery, peaches, bean sprouts, carrots),[3,5,13-15] or by taking high doses of vitamin C.[1,5,16]
Bottom line, if you don't take in "enough," the cancer doesn't die............if you do take in "enough," YOU DIE!
CloakNNNdagger is offline   Reply With Quote